Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A representation theory for prime and implicative semilattices


Author: Raymond Balbes
Journal: Trans. Amer. Math. Soc. 136 (1969), 261-267
MSC: Primary 06.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0233741-7
MathSciNet review: 0233741
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.30

Retrieve articles in all journals with MSC: 06.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0233741-7
Article copyright: © Copyright 1969 American Mathematical Society